# SDR AALA202011129014

- Difficulty date: November 11, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 64,209 hours, 24,205 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  ON WAKE-UP CHECK CABIN INTERCOMMUNICATION DATA SYSTEM CAUTION DISPLAYED ON FORWARD FLIGHT ATTENDANT PANEL SHOWING BOTTLE PRESSURE LOW.  SERVICED 3R DOOR DAMPENER (AALA202011129002) AND EMERGENCY OPERATION CYLINDER, PER AMM 52-22-00-614-002-A.
